# SDR IPXA2020022652492

- Difficulty date: February 11, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,132 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: AJC771511
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT FUSELAGE COMPARTMENT 316 HAS RT UPPER SURGE DUCT UPPER MOUNT BRACKET CLIP CRACKED.REMOVED AND REPLACED CRACKED AFT FUSELAGE COMPARTMENT 316 RT UPPER SURGE DUCT UPPERMOUNT BRACKET CLIP IAW MD-11 SRM 51-33-01. (MINOR)
